Citation: Matt Himself. "Sudden Dismissal: An Experience with 2C-T-2 (exp21579)". Erowid.org. Feb 24, 2003. erowid.org/exp/21579
||(powder / crystals)
| T+ 0:30
||(powder / crystals)
| T+ 3:50
||Pharms - Diazepam
||(pill / tablet)
Experience – First time
Setting – my basement
I have been interested in the 2C compounds for awhile now. My first experience with 2C-I was almost perfect. I felt I needed to explore these chemicals a little more, rather than limit myself to one.
For the evening I was trying to decide on 2C-T-2 or 2C-C. I was debating whether I should go with something I’ve wanted to try for awhile, or go with something new and be adventurous. I opted to go with the 2C-T-2 as it had been on my “to do” list longer.
I had heard of the horrible nausea that had been associated with 2C-T-2 so I decided to mix my dose into a drink, and sip it over 30 minutes. I poured myself a tall glass of juice and sprinkled 14mg of 2C-T-2 into it. I lit some incense and prepared to drink.
11:10 PM – I sip my 2C-T-2 cocktail. There is no taste other than the juice. I am pleased as I did not want a chemical flavored beverage.
11:30 PM – I’m still sipping my drink. I am almost ¾ done with it. I feel a bit light headed. There is no nausea to speak off. I had a garbage bag nearby in case I needed to throw up, but I could tell it wasn’t going to be a problem.
11:38 PM – I finish my drink. I have a mild body high now. It feels a lot like how I remember 2C-I feeling. My mind seems to be drifting off.
12:00 AM – My depth perception is definitely altered. I am at my computer and it seems much farther away from me than it did a few minutes ago. I reach out for it and my arm seems to extend forever until it makes contact. Quite interesting.
12:05 AM – I notice a bit of a headache. This feels much like the 2C-I headaches I usually get. I have not read of 2C-T-2 giving headaches, but I just dismiss it as something that I will have to deal with. I also notice some objects are taking on a breathing effect. The room seems to be coming alive now.
12:08 AM – There is a light directly above me. It feels so warm. I makes me quite happy and I feel very comfortable.
12:20 AM – Body buzz is getting stronger. I also notice a splash of color on the walls. It looked like someone splashed red paint, and then it faded away. It was quite nice to see. I call my girlfriend R as she had been out for the night, and wanted to hear from me. Talking to her increased my mood even more.
12:35 AM – Strong patterning has appeared. Very colorful images are sliding across the carpet. I try to describe them to R but I can say is they are beautiful. She laughs. I have no problem talking to her while tripping, as she knows how incoherent I can become. And because I know she is aware of this, I feel no shame.
1:00 AM – I hang up with R. I am still completely in awe of the patterning I’m seeing. The body buzz is still there but actually seems weaker. Could it be I have passed the peak in less than 2 hours?
1:30 AM – The patterning stops. This surprises me as the hallucinations I was having were so vivid and now they are gone. The breathing of objects seems to have diminished as well.
2:00 AM – All visuals are gone. The body buzz is mild at best. My mind feels completely sober. I am extremely confused by this. I had read the duration of 2C-T-2 was roughly 6-8 hours. It was almost 3 hours since I started ingesting it and I felt sober. Perhaps this comes in waves I thought. I decided to just wait, and that it would all come back to me.
3:00 AM – Nothing. I still feel sober. But I feel stimulated. I am rather disappointed the results here. I try to go to sleep, but it does not work. I feel like I’ve had way too much caffeine. I take 10mg of Valium.
3:30 AM – The valium has knocked me out, and I am done for the night.
I don’t know exactly what to think here. I was really disappointed with how short it was. I don’t understand why this happened. Perhaps my body metabolizes 2C-T-2 very quickly. Also, it could have been my dose was weak; a mere 14mg. Also, drinking over the 30 minutes could have made a difference.
The results of this could have been a combination of things. I guess I’ll need to try this again. I think next time I will take a higher dose (16-18mg) and I’ll take it all at once, and just try to deal with the nausea that may come.
The effects of this drug were quite pleasant for awhile. It was just a shame to have them all end so fast…
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.